(THUNDER BAY, ON) – The city is in the midst of a fentanyl frenzy, and people are dying.
A witness on Manitou tells us that a young man had just overdosed at a notorious address on the street.
Fentanyl is suspected as the drug that pushed this man’s lungs into not functioning.
Superior North EMS along with Thunder Bay Fire Rescue responded to the scene around 9:40 pm this evening.
Attempts to revive the man on location were unsuccessful, and he was hoisted into the ambulance unresponsive.
UPDATE: This man was unable to be revived and has died.
Thunder Bay now has “purple down” and “China White” in town in large quantities. We will link those articles at the end of this one.
How has fentanyl impacted our community?
- Increased amount of fatal overdoses
- Addiction rates increased over the population
- People stealing to feed their addiction
- People throwing away their potentially successful future in order to chase a fentanyl buzz
- Busier Emergency room means longer wait times
- Ambulances often go into “code black” which means no ambulances are available
What can you do to help? Report your local fentanyl dealer to the Crime Stoppers website at https://www.p3tips.com/273
Are you going to do drugs anyway? Next time you’re at the neighbourhood trap house, sitting in that broken recliner chair with cigarette burn holes all over it, remember, there are people who are not alive anymore because they overdosed while in that chair.
Ask your local pharmacist to give you a free overdose reversing naloxone kit. Naloxone may temporarily reverse an overdose long enough for paramedics to take over.
(THUNDER BAY, ON) - There is a new variation of heroin floating around Thunder Bay and the surrounding region which has had heavy drug users…
(THUNDER BAY, ON) - Reports are hitting our newsdesk regarding a batch of "China White" that is now being sold throughout Thunder Bay and the…